New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators

Authors

  • Mohammad Alomari Department of Mathematics, Faculty of Science and Information Technology, Irbid National University, 21110 Irbid, Jordan

Abstract

In this paper, some \v{C}eby\v{s}ev--Lupa\c{s} type inequalities are proved. New inequalities of Gr\"{u}ss type for Riemann--Stieltjes integral are also obtained. Applications for functions of selfadjoint operators on complex Hilbert spaces are provided as well.

Downloads

Published

2016-06-07

How to Cite

Alomari, M. (2016). New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators. Armenian Journal of Mathematics, 8(1), 25-37. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/121

Issue

Section

Articles